Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Leg Pain Early Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

leg pain and rash

I have been having right leg pain for the past week and originally thought it was from a little working out. Now the pain is getting worse and a rash is developing quickly over that leg. It's a raised rash with blister type bumps. Should I go to...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...I would recommend you discuss this with your doctor right away. This could be an early and potentially severe side effect of medications, such as non-nucleoside agents or abacavir. It could also be the result of Read more »

newly positive leg pain

Hi Dr. Bob,It meant a lot to me that you answered my question about 10 days ago.It was just really... Read more »

severe leg pain poss damage

i have been on combivir and viramune for 15 years or more i have 20 years none detectable and 900... Read more »
Articles
AIDS InfoNet

Nervous System Problems and Dementia

...nervous system (CNS) problems include depression and problems with sleeping, balance, walking, thinking, and memory. In the early years of AIDS these were all called "HIV-Associated Dementia." However, a broader range of problems is showing up... Read more »
AIDSinfo

An Overview of Viread (Tenofovir)

...is a type of medicine called a nucleoside reverse transcriptase inhibitor (NRTI). Tenofovir DF works by disrupting one of the early steps in the HIV life cycle, called reverse transcription. During normal reverse transcription, HIV's reverse... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...INH (isonizaid) Myambutol (ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pins and needles Numbness Feet feeling like they are asleep ... Read more »
AIDS InfoNet

Acute HIV Infection

...faster than a test for antibodies alone. Risk of Immune Damage Some people think that there's not much harm done in the early stages of HIV infection. They believe that any damage to their immune system will be cured by taking antiretroviral... Read more »
Connect With Others

Please Advice

Posted by Me_Me, 2 Replies
...if it qualifies for rash but it was a 3 to 4 mm area that was red). I have read rash can occur from anxiety too. 3. Muscle leg pain 4. Sore throat 5. Very mild fever for 2 days. I last did Elisa at 8 weeks i.e. 56 days and it was negative. ... Read more »

my story

Posted by lily, 1 Reply
...the right side and now on the left (they are painful), and I got patches of purpura on my legs. Does anyone recognize these as early hiv symptoms?? Please help... Read more »

Incredible leg pain

Posted by Anonymous, 2 Replies
...Its been almost 6 months since that negative test, and since almost 4 months ago I developed a terrible, terrible, terrible leg pain in yes, just one leg. You cant imagine how terrible is that leg pain. Do you think that is stress relationed?... Read more »

leg pain

Posted by Anonymous, 4 Replies
...Has anyone experienced severe leg pain. My legs ache really bad only at night. Feel really heavy and ache. If so, what can I do about it. Read more »